# SDR RRXA003026

- Difficulty date: September 13, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Part number: DOUGLAS
- Condition: Cracked
- Location: Lwr Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE DOUBLER ON THE R/H MLG DOOR LWR FWD, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW EO#00-257 WITH APPROVED 8110-3 DATED 09/28/00.
